MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's device was requested for investigation and replacement product was sent to the customer.
 
Event or Problem Description
It was reported that there was an issue with a coaguchek xs sofclix lancing device.The customer noted that the lancing device will no longer stick their finger and the lancet would not retract.The device will prime and fire the lancet.The lancet needle will stick out of the end cap after firing.The end cap was correctly installed.There was no allegation of an accidental fingerstick due to the exposed needle.The customer removed the unused needle and manually stuck their finger to get a sample.
 
Additional Manufacturer Narrative
The customer's lancing device was returned for investigation.The lancing device was tested with test lancets (lot u21a8) at 11 different pricking depth settings, for each attempt needle was correctly retracted, ejected, and produced a puncture hole.The lancing device could be primed and released without any problems and works in accordance with specifications.The lancing device was disassembled for investigation, but no abnormalities could be observed which could verify the customer's allegation.A review of complaint data was performed with a specific focus on the lot number of the lancing device.No increased cumulation of the alleged failure was identified for the affected production interval.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16528542
Report Number1823260-2023-00767
Device Sequence Number5297666
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07313462001
Device Lot NumberBAU106
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown